# SDR SWAA2024112050755

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB SIDEWALL SUPPORT IS CORRODED FROM BS 400 TO BS 480+11; LBL24; WL156.<[01] REJECT: IMPROPERLY AND INCOMPLETE FASTENER INSTALLATION ON FCB FLOOR TO SIDEWALL SUPPORT LH [TTG8Q00WT6BZ];[02] REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT FROM BS 396 TO BS 500D; LBL24; WL156; IAW SRM 51-40-02 AND DWG 143A7500 REV-.;[03] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
